# SDR DHL2008F00007

- Difficulty date: July 1, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 81,687 hours, 32,695 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR: ATN 808, DURING CRUISE NR 2 ENGINE FIRE WARNING & BELL CAME ON INTERMITTENT FOR 1-2 SECONDS.  CREW ACCOMPLISHED CHECK LIST AND SHUT DOWN NR 2 ENGINE.  THE FIRE BELL STOPPED AFTER FIRE HANDLE WAS MOVED TO FULL FORWARD POSITION.  THE FIRE BOTTLES WERE NOT DISCHARGED.  THE CREW LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED NR 2 FIRE WARNING SYSTEM AND FOUND LT FAN ELEMENT CONNECTOR WET, RT FIRE DETECTOR ELEMENT CONNECTOR DIRTY.  MAINTENANCE CLEANED BOTH CONNECTORS, AND REPLACED LT AND RT FAN ELEMENT, AND LT AND RT FIRE DETECTOR ELEMENT.  OPERATIONAL CHECK GOOD IAW MM 26-10-1, ERH 70-1-01.  AIRCRAFT WAS RETURNED TO SERVICE.  (A)
